Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 17, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 23, 2016, 8:13 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2016, 8:13 PM CDT (01:13 UTC)
- Expired
- Mar 23, 2016, 9:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 144 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 8:47 PM CDT | HAIL 1 | Sardis, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 5:37 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3546 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
839
WUUS54 KTSA 240113
SVRTSA
OKC077-121-127-240200-
/O.NEW.KTSA.SV.W.0017.160324T0113Z-160324T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT WED MAR 23 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHWESTERN LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHWESTERN PUSHMATAHA COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 900 PM CDT
* AT 813 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DAISY...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLAYTON... STANLEY...
CLAYTON LAKE STATE PARK... DUNBAR...
SARDIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3451 9578 3451 9567 3459 9567 3459 9582
3462 9583 3478 9537 3448 9528 3444 9578
TIME...MOT...LOC 0113Z 256DEG 29KT 3455 9573
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
391
WWUS54 KTSA 240125
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
825 PM CDT WED MAR 23 2016
OKC077-121-127-240200-
/O.CON.KTSA.SV.W.0017.000000T0000Z-160324T0200Z/
PITTSBURG OK-LATIMER OK-PUSHMATAHA OK-
825 PM CDT WED MAR 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTH CENTRAL PITTSBURG...SOUTHWESTERN LATIMER AND NORTHWESTERN
PUSHMATAHA COUNTIES...
AT 825 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF STANLEY...MOVING NORTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLAYTON... STANLEY...
CLAYTON LAKE STATE PARK... DUNBAR...
SARDIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3451 9578 3451 9567 3459 9567 3459 9582
3462 9583 3478 9537 3448 9528 3444 9578
TIME...MOT...LOC 0125Z 241DEG 34KT 3461 9560
HAIL...1.75IN
WIND...70MPH
$$084
WWUS54 KTSA 240129
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT WED MAR 23 2016
OKC077-121-127-240200-
/O.CON.KTSA.SV.W.0017.000000T0000Z-160324T0200Z/
PITTSBURG OK-LATIMER OK-PUSHMATAHA OK-
829 PM CDT WED MAR 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTH CENTRAL PITTSBURG...SOUTHWESTERN LATIMER AND NORTHWESTERN
PUSHMATAHA COUNTIES...
AT 829 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF STANLEY...MOVING NORTHEAST AT 35 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLAYTON... STANLEY...
CLAYTON LAKE STATE PARK... SARDIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3451 9567 3459 9567 3461 9571 3466 9573
3478 9537 3451 9529
TIME...MOT...LOC 0129Z 245DEG 31KT 3464 9556
HAIL...2.50IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:08 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Mar 23, 6:08 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
608 PM CDT WED MAR 23 2016
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR to VFR conditions are expected through tonight at all area
TAF sites with scattered thunderstorms affecting the western Arkansas
TAF sites from 02-06z. KMLC will see the potential for thunderstorms
from 00-03z. VFR conditions are expected for much of Thursday.
&&
.PREV DISCUSSION... /ISSUED 252 PM CDT WED MAR 23 2016/
DISCUSSION...
Fire and severe weather concerns dominate the forecast for the
next 6 to 9 hours, with a dryline sitting just west of the
forecast area and a cold front moving through the panhandle
region. Substantial CU field has developed across eastern Oklahoma
in the axis of best low level moisture. To the west of the CU
field, low level dew points remain in the 50s despite winds being
substantially veered, but the moisture in this area is fairly
shallow. Isolated thunderstorms could develop as early as late
afternoon, with better areal coverage likely by mid evening.
Instability and wind fields will be supportive of all modes of
severe weather, including at least some potential for supercells
and tornadoes, per model ensembles of updraft helicity. Most, if
not all, of the thunderstorm activity should be east of the
forecast area by the midnight to 1 am time frame.
On the fire weather front, relative humidities will fall quickly
following the dryline passage. Mesonet observations indicate 20
percent humidities only a county west of the forecast area, with
even lower values to the west of that. Winds will shift to a more
westerly direction following the dryline passage, with gusts
likely to approach and possibly exceed 50 mph, given what has
occurred in western Oklahoma behind the boundary. For any ongoing
fires, a wind shift and increase in speed should be expected and
prepared for. The worst fire weather conditions through early
evening will be along and west of Highway 75, with some
improvement with the loss of daytime heating this evening. Winds
should remain gusty through the night, however, which could prove
problematic for ongoing fire fights. The Wind Advisory will be
extended through 1 am tonight.
Below normal temperatures will follow the aforementioned cold
front for Thursday and Thursday night. Sub-freezing temperatures
are likely for parts of northeast Oklahoma and into northwest
Arkansas late Thursday night and into Friday morning. A Freeze
Watch will be issued for areas northeast of a Pawnee to Tahlequah
to Ozark line.
Southerly winds will return for Friday, leading to warmer
temperatures to close out the week and begin the weekend. Saturday
night and into early Sunday continues to feature higher rain
chances, but recent model runs indicate that the entire day Sunday
may not be a washout, although it still should be chilly. Another
warmup is expected early next week, with highs by Tuesday just
above normal.
&&
.TSA Watches/Warnings/Advisories...
OK...Freeze Watch from late Thursday night through Friday morning for
OKZ054>059-061>063-068-069.
Wind Advisory until 1 AM CDT Thursday for OKZ054>071-073.
AR...Freeze Watch from late Thursday night through Friday morning for
ARZ001-002-010-011-019-020.
Wind Advisory until 1 AM CDT Thursday for ARZ001-010.
&&
AVIATION...10Hazardous weather outlook, Mar 23, 4:53 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 453 PM CDT WED MAR 23 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 453 PM CDT WED MAR 23 2016 ...CRITICAL FIRE WEATHER CONDITIONS ONGOING NORTHEAST OKLAHOMA... ...SEVERE WEATHER POTENTIAL INCREASES THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS. ONSET...AFTER 7 PM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALONG AND EAST OF HIGHWAY 75. ONSET...AFTER 6 PM. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...SIGNIFICANT. AREA...WEST OF A LINE FROM CRAIG TO MCINTOSH COUNTIES. ONSET...ONGOING. AREA AT GREATEST RISK...ALONG AND WEST OF HIGHWAY 75. DISCUSSION... CRITICAL FIRE WEATHER CONDITIONS ARE ONGOING AND WILL CONTINUE TO SPREAD EASTWARD TOWARD THE HIGHWAY 75 CORRIDOR INTO THE EARLY EVENING HOURS. EXTREMELY LOW HUMIDITY VALUES AND VERY STRONG WINDS WILL CREATE DANGEROUSLY AGGRESSIVE WILDFIRE SPREAD POTENTIAL WITHIN THIS CORRIDOR. THUNDERSTORMS WILL INCREASE THIS EVENING ALONG AND WEST OF A LINE FROM TULSA TO MCALESTER. SUFFICIENT INSTABILITY AND WIND SHEAR ARE PRESENT TO SUPPORT SEVERE WEATHER POTENTIAL AS STORMS MOVE RAPIDLY TO THE NORTHEAST. FURTHERMORE... THE STRONGEST STORMS WILL POSE THE POTENTIAL FOR TORNADOES HOWEVER CONDITIONS ARE NOT FAVORABLE FOR A WIDESPREAD OR PROLONGED TORNADIC THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... GUSTY NORTHWESTERLY WINDS WILL CONTINUE ON THURSDAY AS THE STRONG STORM SYSTEM MOVES EAST OF THE AREA. THE NEXT STORM SYSTEM ARRIVES OVER THE WEEKEND WITH INCREASING THUNDERSTORM CHANCES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Mar 23, 6:57 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT WED MAR 23 2016
OKZ065-066-071-240030-
OKFUSKEE OK-MCINTOSH OK-OKMULGEE OK-
657 PM CDT WED MAR 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE...
SOUTHEASTERN OKMULGEE AND WESTERN MCINTOSH COUNTIES UNTIL 730 PM
CDT...
AT 657 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF HANNA...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... HENRYETTA...
MORRIS... DEWAR...
SCHULTER... GRAYSON...
HANNA... HOFFMAN...
STIDHAM... RAIFORD...
LAKE EUFAULA STATE PARK... HITCHITA...
PIERCE... VERNON...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 237 AND
258.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN OKLAHOMA.
LAT...LON 3564 9594 3548 9560 3519 9584 3519 9587
3516 9588 3515 9590 3518 9599 3529 9598
3529 9606
TIME...MOT...LOC 2357Z 204DEG 43KT 3526 9595Special weather statement, Mar 23, 7:22 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 722 PM CDT WED MAR 23 2016 OKZ066-070-071-240100- MUSKOGEE OK-MCINTOSH OK-OKMULGEE OK- 722 PM CDT WED MAR 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OKMULGEE...NORTH CENTRAL MCINTOSH AND NORTHWESTERN MUSKOGEE COUNTIES UNTIL 800 PM CDT... AT 722 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF COUNCIL HILL...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... OKTAHA... BOYNTON... COUNCIL HILL... RENTIESVILLE... LAKE EUFAULA STATE PARK... WAINWRIGHT... SUMMIT... HITCHITA... JAMESVILLE... ERAM... THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 253 AND 261. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR EASTERN OKLAHOMA. LAT...LON 3580 9567 3565 9531 3540 9565 3550 9582 TIME...MOT...LOC 0022Z 216DEG 51KT 3552 9568
Special weather statement, Mar 23, 7:33 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
733 PM CDT WED MAR 23 2016
OKZ065-066-070-240100-
OKFUSKEE OK-MUSKOGEE OK-OKMULGEE OK-
733 PM CDT WED MAR 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OKFUSKEE...CENTRAL
OKMULGEE AND WESTERN MUSKOGEE COUNTIES UNTIL 800 PM CDT...
AT 732 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HENRYETTA...
MOVING NORTHEAST AT 60 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... HENRYETTA...
MORRIS... DEWAR...
SCHULTER... GRAYSON...
BALD HILL... PHAROAH...
BRYANT... ERAM...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 229 AND
241.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN OKLAHOMA.
LAT...LON 3585 9583 3574 9565 3555 9581 3555 9582
3553 9582 3538 9595 3537 9598 3534 9598
3531 9601 3543 9615
TIME...MOT...LOC 0032Z 215DEG 64KT 3545 9601Local storm report, Mar 23, 7:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL DEWAR 35.46N 95.94W
03/23/2016 E1.75 INCH OKMULGEE OK EMERGENCY MNGR
&&
AEJLocal storm report, Mar 23, 8:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
802 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 5 N BOYNTON 35.72N 95.66W
03/23/2016 E1.75 INCH MUSKOGEE OK BROADCAST MEDIA
NORTH OF BOYNTON ON HWY 62
&&
AEJLocal storm report, Mar 23, 8:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND GST 4 WNW EUFAULA 35.31N 95.65W
03/23/2016 M66 MPH MCINTOSH OK MESONET
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:22 PM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Mar 23, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 48 min |
| Mar 23, 7:33 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| Mar 23, 7:36 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 39 min |
| Mar 23, 7:37 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 38 min |
| Mar 23, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 33 min |
| Mar 23, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 29 min |
| Mar 23, 8:05 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 40 min |
| Mar 23, 8:17 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Wagoner | 28 min |
| Mar 23, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 41 min |
| Mar 23, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 42 min |
| Mar 23, 8:36 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 39 min |
| Mar 23, 8:40 PM CDT | Tornado Warning | TSA | Latimer, Pushmataha | 35 min |
| Mar 23, 8:55 PM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| Mar 23, 9:09 PM CDT | Special Weather Statement | TSA | Adair | 36 min |
| Mar 23, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 50 min |
| Mar 23, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 49 min |
| Mar 23, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 47 min |
| Mar 23, 9:25 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 4 hr |
| Mar 23, 9:45 PM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Mar 23, 9:54 PM CDT | Special Weather Statement | TSA | LeFlore | 51 min |
| Mar 23, 9:55 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 50 min |
| Mar 23, 10:10 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 35 min |
| Mar 23, 10:27 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Mar 24, 3:09 AM CDT | Freeze Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 4 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.